# SDR 98UAL900185

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Engine: Pwa JT8D15
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Center Tank
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTERIOR OF CENTER FUEL TANK HAS STRONG ODOR OF FUEL.  FOUND EVIDENCE OF FUEL AT REAR SPAR WEB.  *S/D*  FOUND FUEL SEEP AT LOWER EDGE OF CENTER SECTION REAR SPAR AT APPROXIMATELY LBL 7.50.  PERFORMED INTERIM REPAIR AND LEAKED CHECKED OK.  THE AREA WILL BE CHECKED AT 50 HOUR INTERVALS FOR THREE TIMES.  PERMANENT REPAIR WILL BE MADE AT THE NEXT HEAVY MAINTENANCE VISIT.
